On a connection between Lyapunov stability and Poincaré
Doklady Akademii Nauk, Tome 351 (1996) no. 1, pp. 48-51
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_1_a11,
author = {O. V. Dunaeva and A. A. Shestakov},
title = {On a connection between {Lyapunov} stability and {Poincar\'e}},
journal = {Doklady Akademii Nauk},
pages = {48--51},
year = {1996},
volume = {351},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_1_a11/}
}
O. V. Dunaeva; A. A. Shestakov. On a connection between Lyapunov stability and Poincaré. Doklady Akademii Nauk, Tome 351 (1996) no. 1, pp. 48-51. http://geodesic.mathdoc.fr/item/DAN_1996_351_1_a11/